# SDR DALA2021040501972

- Difficulty date: March 29, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 76,742 hours, 10,116 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Condition: Corroded
- Location: Frame 53
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 CORROSION WEB BELLY FAIRING ANGLE FR 53.4 LEFT SIDE LOWER POSITION AT LOWER FUSELAGE. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTION SECCION 1 LOC. BELLY FAIRING FRAMEWORK AT FR53.4LH SIDE AS PER ER/A 590760-14. (1767355)
